# SDR UPS08851765

- Difficulty date: February 20, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLT DECK PANEL 682A HAS DOUBLE DRILLED HOLES WITH NO ED  AND ALL HAT CHANNELS CHAFED.  FABRICATED AND INSTALLED 1 WEB AND 6 HAT CHANNELS IAW DWG 56935 7 AND S275589.
